# SDR OZCA202008100356

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N611BC
- Make and model: Saab SF340A
- Engine: Ge CT75A1
- Propeller: Dowty R4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

OIL LOW PRESSURE ON CWP AND FLIGHT CREW SHUT DOWN ENGINE IN CRUISE. SERVICED ENGINE OIL AND FILL QUANTITY EXCEEDED LIMITS IN CMM. ENGINE BEING REMOVED FOR EVALUATION.
